# SDR 08FDEA00217

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CAP STRIP, 950D TO 990 LT, CRACKED AT FASTENER HOLE FABRICATED NEW CAP STRIP.  REF BOEING DWG NR 65-67278/SRM 51-20-1 FIG 2/SRM 51-10-1, PG 12.  TREATED AND PRIMED CAP STRIP, REF SRM 51-10-2 PG 1, THIS IS CLASSIFIED AS MINOR REPAIR.
